AMS eContent Search Results
Matches for: msc=(20F55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 178 found      Go to page: 1 2 3 4 > >>

[1] Aram Dermenjian, Christophe Hohlweg and Vincent Pilaud. The facial weak order and its lattice quotients. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Marc Sauerwein. Koszul duality and Soergel bimodules for dihedral groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Tobias Friedl, Cordian Riener and Raman Sanyal. Reflection groups, reflection arrangements, and invariant real varieties. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Nathan Reading and David E. Speyer. Cambrian frameworks for cluster algebras of affine type. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[5] Sumio Yamada. On the Weil-Petersson convex geometry of Teichm\"uller space. Sugaku Expositions 30 (2017) 159-186.
Abstract, references, and article information   
View Article: PDF

[6] Francesco Brenti and Angela Carnevale. Proof of a conjecture of Klopsch-Voll on Weyl groups of type $A$. Trans. Amer. Math. Soc. 369 (2017) 7531-7547.
Abstract, references, and article information   
View Article: PDF

[7] Apoorva Khare. Generalized nil-Coxeter algebras, cocommutative algebras, and the PBW property. Contemporary Mathematics 688 (2017) 139-168.
Book volume table of contents   
View Article: PDF

[8] Ivan Marin and Götz Pfeiffer. The BMR freeness conjecture for the 2-reflection groups. Math. Comp. 86 (2017) 2005-2023.
Abstract, references, and article information   
View Article: PDF

[9] Ben Elias and Geordie Williamson. Soergel calculus. Represent. Theory 20 (2016) 295-374.
Abstract, references, and article information
View Article: PDF

[10] Jian-yi Shi and Gao Yang. The boundedness of the weighted Coxeter group with complete graph. Proc. Amer. Math. Soc. 144 (2016) 4573-4581.
Abstract, references, and article information   
View Article: PDF

[11] Arvind Ayyer and Svante Linusson. Correlations in the multispecies TASEP and a conjecture by Lam. Trans. Amer. Math. Soc. 369 (2017) 1097-1125.
Abstract, references, and article information   
View Article: PDF

[12] Kasia Jankiewicz and Daniel T. Wise. Incoherent Coxeter Groups. Proc. Amer. Math. Soc. 144 (2016) 1857-1866.
Abstract, references, and article information   
View Article: PDF

[13] Tathagata Basak. The complex Lorentzian Leech lattice and the bimonster (II). Trans. Amer. Math. Soc. 368 (2016) 4171-4195.
Abstract, references, and article information   
View Article: PDF

[14] Axel Hultman. Supersolvability and the Koszul property of root ideal arrangements. Proc. Amer. Math. Soc. 144 (2016) 1401-1413.
Abstract, references, and article information   
View Article: PDF

[15] Jean Michel. Deligne-Lusztig theoretic derivation for Weyl groups of the number of reflection factorizations of a Coxeter element. Proc. Amer. Math. Soc. 144 (2016) 937-941.
Abstract, references, and article information   
View Article: PDF

[16] Gyula Károlyi, Alain Lascoux and S. Ole Warnaar. Constant term identities and Poincar\'e polynomials. Trans. Amer. Math. Soc. 367 (2015) 6809-6836.
Abstract, references, and article information   
View Article: PDF

[17] Mario Marietti. Special matchings and parabolic Kazhdan--Lusztig polynomials. Trans. Amer. Math. Soc. 368 (2016) 5247-5269.
Abstract, references, and article information   
View Article: PDF

[18] Sean Rostami. Conjugacy classes of non-translations in affine Weyl groups and applications to Hecke algebras. Trans. Amer. Math. Soc. 368 (2016) 621-646.
Abstract, references, and article information   
View Article: PDF

[19] Meinolf Geck and Abbie Halls. On the Kazhdan--Lusztig cells in type $E_8$. Math. Comp. 84 (2015) 3029-3049.
Abstract, references, and article information   
View Article: PDF

[20] Alexander R. Miller. Eigenspace arrangements of reflection groups. Trans. Amer. Math. Soc. 367 (2015) 8543-8578.
Abstract, references, and article information   
View Article: PDF

[21] Alexander R. Miller. Foulkes characters for complex reflection groups. Proc. Amer. Math. Soc. 143 (2015) 3281-3293.
Abstract, references, and article information   
View Article: PDF

[22] Barbara Baumeister, Matthew Dyer, Christian Stump and Patrick Wegener. A note on the transitive Hurwitz action on decompositions of parabolic Coxeter elements. Proc. Amer. Math. Soc. Ser. B 1 (2014) 149-154.
Abstract, references, and article information
View Article: PDF

[23] Michael Barot and Robert J. Marsh. Reflection group presentations arising from cluster algebras. Trans. Amer. Math. Soc. 367 (2015) 1945-1967.
Abstract, references, and article information   
View Article: PDF

[24] Mathieu Carette. Virtually splitting the map from $\operatorname{Aut}(G)$ to $\operatorname{Out}(G)$. Proc. Amer. Math. Soc. 143 (2015) 543-554.
Abstract, references, and article information   
View Article: PDF

[25] Pallavi Dani and Anne Thomas. Divergence in right-angled Coxeter groups. Trans. Amer. Math. Soc. 367 (2015) 3549-3577.
Abstract, references, and article information   
View Article: PDF

[26] M. Cuntz and T. Hoge. Free but not recursively free arrangements. Proc. Amer. Math. Soc. 143 (2015) 35-40.
Abstract, references, and article information   
View Article: PDF

[27] Cesar Ceballos and Vincent Pilaud. Denominator vectors and compatibility degrees in cluster algebras of finite type. Trans. Amer. Math. Soc. 367 (2015) 1421-1439. MR 3280049.
Abstract, references, and article information   
View Article: PDF

[28] Torsten Hoge and Gerhard Röhrle. Supersolvable reflection arrangements. Proc. Amer. Math. Soc. 142 (2014) 3787-3799.
Abstract, references, and article information   
View Article: PDF

[29] Cédric Bonnafé and Meinolf Geck. Conjugacy classes of involutions and Kazhdan--Lusztig cells. Represent. Theory 18 (2014) 155-182.
Abstract, references, and article information   
View Article: PDF

[30] J. Matthew Douglass, Götz Pfeiffer and Gerhard Röhrle. Cohomology of Coxeter arrangements and Solomon's descent algebra. Trans. Amer. Math. Soc. 366 (2014) 5379-5407.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 178 found      Go to page: 1 2 3 4 > >>